# SDR 06FDEA0644

- Difficulty date: February 10, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FWD OF TAIL STAND JACK ACCESS DOOR DENTED.  *S/D*  REMOVED AND REPLACED SKIN IAW SRM 51-30-02.
